# SDR SWAA990878

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR LOWER T-CHORD CRACKED ON AFT END.  REMOVED AND REPLACED DOOR ASSY PER MM.
